# SDR SWAA2013090519866

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 25,732 hours, 11,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 5914730
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR SUPPORT BRACKET LOOSE.  SECURED BRACKET IAW SIP & AMM.
